# SDR CALA2023061901932

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 39,574 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Unknown
- Location: Seat 33f
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33F EMERGENCY LIGHT DIM - ORIGINATED BY EMP V905373 ON HAEC O NR 9460197, EA 3351-01372 REV B OP015. PERFORMED BY EMP V905373, IDT BY903665, SEAT 33F EMERGENCY LT RE PLACED, PERFORMED INSTALLATION TEST FOUND RESULT NORMAL, AS PER AMM 33-51-06-00A-520A/720A-A REV 172.
